# SDR SIMA20140527012

- Difficulty date: May 27, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 34,386 hours, 31,355 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66367
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 6 FLOOR PROXIMITY LIGHT STRIP HAS BROKEN WIRES.  R & R NR 6 EMER LIGHT STRIP IAW AMM 33-50-12.
